M. S. Derevyagin

Search this author in Google Scholar

Articles: 2

Borg-type theorems for generalized Jacobi matrices and trace formulas

M. S. Derevyagin

↓ Abstract   |   Article (.pdf)

MFAT 12 (2006), no. 3, 220-233


The paper deals with two types of inverse spectral problems for the class of generalized Jacobi matrices introduced in [9]. Following the scheme proposed in [5], we deduce analogs of the Hochstadt--Lieberman theorem and the Borg theorem. Properties of a Weyl function of the generalized Jacobi matrix are systematically used to prove the uniqueness theorems. Trace formulas for the generalized Jacobi matrix are also derived.

On the Schur algorithm for indefinite moment problem

M. Derevyagin

MFAT 9 (2003), no. 2, 133-145


All Issues